教师库
    当前位置: 网站首页 >> 正文
    谢振肖



    民族:汉     性别:男     职称:讲师

    出生年月:198911月  Email: xiezhenxiao@cumtb.edu.cn

     

    个人履历

    (1) 2014年7月~,中国矿业大学(北京)理学院  教师

    (2) 2009年9月~20147月,北  京 大 学  数学学院,   硕博, 专业:基础数学

    (3) 2005年9月~20097月,山东师范大学  数学学院,  学士, 专业:数学与应用数学

     

    教学工作

    本科生课程:《高等数学》,《抽象代数》,《数学选讲》(双语),《微分几何》

    研究生课程:《代数学基础》,《微分几何基础》,《微分流形》

    本科毕业论文:已指导6人,1人获校优秀毕业论文一等奖,2人获校优秀毕业论文二等奖

    教学论文:

    1.谢振肖,可化为变量分离方程的常微分方程的启发式教学,南阳师范学院学报,2017,16(6).57-58.

     

    学术研究

    研究方向:微分几何

    2014年7月~,美国《数学评论》评论员

    主持基金:国家自然科学基金青年项目,“Wintgen理想子流形的若干整体问题研究”, 2017.012019.12

    学术论文:

    [1] (with X. Ma) Chen-Gackstatter type surfaces in R^4_1: deformation, symmetry, and embeddedness, International Journal of Mathematics, 2014, 25, DOI: 10.1142/S0129167X14500153.

    [2] (with C. P. Wang) Classification of Moebius homogeneous surface in S^4_1, Annals of Global Analysis and

    Geometry, 2014, 46, 241-257.

    [3] (with T. Z. Li, X. Ma, C. P. Wang) Moebius geometry of three dimensional Wintgen ideal submanifolds in S^5, SCIENCECHINAMathematics, 2014, 57, 1203-1220.

    [4] (with X. Ma) The Moebius geometry of Wintgen ideal submanifolds, ICM 2014 Satellite Conference on Real and Complex Submanifolds, Springer Proceedings in Mathematics & Statistics, 2014, 106, 411-425. 

    [5] Wintgen ideal submanifolds with vanishing Moebius form, Annals of Global Analysis and Geometry, 2015, 48, 331-343.

    [6] (with T.Z. Li, X. Ma, C.P. Wang) Wintgen ideal submanifolds of codimension two, complex curves, and

    Moebius geometry, Tohoku Mathematical Journal, 2016, 68, 621-638. 

    [7] Three special classes of Wintgen ideal submanifolds, Journal of Geometry and Physics, 2017, 114, 523-533.

    [8] (with C.P. Wang, X.Z. Wang) Conformally flat Lorentzian hypersurfaces in R^4_1 with three distinct principal curvatures, to appear in SCIENCE CHINA Mathematics, 2017.

    [9] (with C.P. Wang, X.Z. Wang) The Complete Classification of A Class of Conformally Flat Lorentzian Hypersurfaces in R^4_1, to appear in International Journal of Mathematics, 2017.

    [10] (with T.Z. Li, X. Ma, C.P. Wang) Wintgen ideal submanifolds: reduction theorems and a coarse classification, to appear in Annals of Global Analysis and Geometry, 2017